# SDR LC1R20140613001

- Difficulty date: June 13, 2014
- Submitted: June 13, 2014
- Operation: General aviation
- Aircraft: N875DE
- Make and model: Cessna T182T
- Aircraft serial: T18208659
- Aircraft time: 630 hours
- Engine: Lyc TIO540AK1A
- Engine time: 630 hours
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Wastegate Valve
- Condition: Eroded
- Location: Turbocharger
- Stage of operation: IN
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

TROUBLE SHOT A LOW MANIFOLD PRESS PROBLEM,  FOUND WASTE GATE BUTTERFLY OVER 80% ERODED AWAY.  THERE WAS NO OTHER DAMAGE TO THE INDUCTION SYS OR TO THE TURBOCHARGER.
